# SDR TRAX200801011

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 24,397 hours, 20,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE.  OPS CHECKED SERVICE DOOR PER 52-40-01.  CHECKS GOOD.  (S)
